# SDR CA070215001

- Difficulty date: February 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,338 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Smoke
- Location: Landing Light
- Part time: 2,364 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) LANDING LIGHT SWITCH GAVE OFF ODOR OF SMOKE, WHEN PILOT WENT TO TURN OFF, THE SWITCH WAS HOT AND THE SHUTOFF THE SWITCH WAS REPLACED WITH A NEW UNIT (TC NR 20070215001)
